# SDR SIMA200416204

- Difficulty date: May 29, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTOIN, CARGO FRAME AT STATION 677 WAS FOUND DENTED 5.5 INCH ABOVE FLOOR. PERFORMED A CUTOUT OF FRAME 677 FLANGE WITH A MIN RADIUS OF .040 INCH AND RECONTOURED THE WEB.  PERFORMED EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE FOR REPAIR.  WORK DONE IAW SAAB REPAIR STATEMENT 340SDS007185 PARA 3 DATED MAY 28, 2004.  (M)
